# SDR 95ZZZX3087

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N458BB
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 458SA
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850T061
- Condition: Bal Wt Loose
- Location: Mlg
- Part time: 175 hours
- Component: Goodyearaero, 401403
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF MAIN WHEEL SHIMMY AFTER TAKEOFF.  ATTEMPTS TO STATIC BALANCE WHEEL ASSY FAILED.  BALANCE MARK WOULD CHANGE WITH ROTATION.  DISASSEMBLED WHEEL ASSY AND FOUND MFG BALANCE PAD LOOSE IN TIRE.  REPLACED TIRE.  WHEEL BALANCED SATISFACTORY.  THIS IS THE THIRD TIRE WE FOUND THIS ON.  ALL TIRES MFG IN 1992.
